# SDR 06FDEA03156

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 3 FWD ENG MOUNT FITTING WAS REPORTED WITH PITTING ON TRUSS P/N AUB7510-501 FWD AND AFT HOLES, AND ON TRUSS P/N AUB7510-502 FWD HOLES (FWD ENG MOUNT FITTING P/N AUB7508-1).  CORROSION REMOVED AND FABRICATED BUSHINGS INSTALLED AS PER E.A.1-5450-102315, CLASSIFIED MAJOR REPAIR PER   GMM 6-2-100.
